Invariant Measures for a Stochastic Porous Medium Equation

Da Prato G, Röckner M (2004)
In: Stochastic Analysis and Related Topics. Kunita H, Watanabe S, Takahashi Y (Eds); Advanced studies in pure mathematics, 41. Tokyo: Mathematical Soc. of Japan: 13-29.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Konferenzbeitrag | Veröffentlicht | Englisch
Autor
;
Herausgeber
; ;
Erscheinungsjahr
Titel des Konferenzbandes
Stochastic Analysis and Related Topics
Band
41
Seite(n)
13-29
Konferenz
Stochastic Analysis and the Related Topics
Konferenzort
Kyoto, Japan
Konferenzdatum
2002-09-04 – 2002-09-07
PUB-ID

Zitieren

Da Prato G, Röckner M. Invariant Measures for a Stochastic Porous Medium Equation. In: Kunita H, Watanabe S, Takahashi Y, eds. Stochastic Analysis and Related Topics. Advanced studies in pure mathematics. Vol 41. Tokyo: Mathematical Soc. of Japan; 2004: 13-29.
Da Prato, G., & Röckner, M. (2004). Invariant Measures for a Stochastic Porous Medium Equation. In H. Kunita, S. Watanabe, & Y. Takahashi (Eds.), Advanced studies in pure mathematics: Vol. 41. Stochastic Analysis and Related Topics (pp. 13-29). Tokyo: Mathematical Soc. of Japan. doi:10.2969/aspm/04110013
Da Prato, G., and Röckner, M. (2004). “Invariant Measures for a Stochastic Porous Medium Equation” in Stochastic Analysis and Related Topics, Kunita, H., Watanabe, S., and Takahashi, Y. eds. Advanced studies in pure mathematics, vol. 41, (Tokyo: Mathematical Soc. of Japan), 13-29.
Da Prato, G., & Röckner, M., 2004. Invariant Measures for a Stochastic Porous Medium Equation. In H. Kunita, S. Watanabe, & Y. Takahashi, eds. Stochastic Analysis and Related Topics. Advanced studies in pure mathematics. no.41 Tokyo: Mathematical Soc. of Japan, pp. 13-29.
G. Da Prato and M. Röckner, “Invariant Measures for a Stochastic Porous Medium Equation”, Stochastic Analysis and Related Topics, H. Kunita, S. Watanabe, and Y. Takahashi, eds., Advanced studies in pure mathematics, vol. 41, Tokyo: Mathematical Soc. of Japan, 2004, pp.13-29.
Da Prato, G., Röckner, M.: Invariant Measures for a Stochastic Porous Medium Equation. In: Kunita, H., Watanabe, S., and Takahashi, Y. (eds.) Stochastic Analysis and Related Topics. Advanced studies in pure mathematics. 41, p. 13-29. Mathematical Soc. of Japan, Tokyo (2004).
Da Prato, Guiseppe, and Röckner, Michael. “Invariant Measures for a Stochastic Porous Medium Equation”. Stochastic Analysis and Related Topics. Ed. Hiroshi Kunita, Shinzo Watanabe, and Yoichiro Takahashi. Tokyo: Mathematical Soc. of Japan, 2004.Vol. 41. Advanced studies in pure mathematics. 13-29.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar
ISBN Suche